# SDR VNAA0608013

- Difficulty date: August 15, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 4,083 hours, 4,009 cycles
- Engine: Ge CF348C1
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN I/B FLIGHT SPOILER AND I/B SPOILERONS AMBER CAS MESSAGE IN FLIGHT.  MAINTENANCE PERFORMED A SPOST TEST OF THE SPOILER SYSTEM.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
